It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


I am new here. I'm a 54 yr old woman who has had 2 MRI's on my lower back...the latest test in late 2003. I'm really confused about what I have as no doctor has really been clear about it. I am told this latest MRI did have more changes than the first one. I think I have degenerative disease of two disk's in my lower back. Through the years I have had my back go out to the point I had to stay in bed with pain meds. Now what I'm experiencing is totally different for the most part. I can feel ache in my lower back, but the pain is centering in hip, buttocks and mostly my leg although sometimes my other leg hurts. It feels like deep pain in the muscles of my legs, sharp pain moving sometimes all the way down to my ankle into the bone. I hurt no matter what I'm doing, laying, sitting, and standing in one spot is the most painful. I'm sorta under the impression that I have a bulging disc. I have tingling, pins and needles feeling all the time in my left leg and arm mostly. I have had a nerve study done, and was told that I don't have nerve damage, although this pain,tingling, pins and needles has gotten worse since that test. They have me going to a Head and Pain Clinic and I have had one shot and not sure what it was even. I was told it was a brother of the medicine cortizone, whatever that is? When I had the shot, I experienced ten minutes after the shot nausea and shakiness..which did go away within another 15 minutes. I have experienced even more symtoms and pain since the shot. I was told I may feel worse after the first shot, but need to continue the shots. I am not sure I want anymore shots as I had the shot on a Thurs. and that Sunday was taken by ambulance because my whole body went crazy, to the point of fainting and my blood pressure shot up to stroke level. I do have high blood pressure and am on two pills. My heart was checked out, they say it was fine...and was released without knowing what caused my problem. What I'm wondering about is several things....I do know I had to lay a 1/2 hour after the shot and they checked my blood pressure continually which they say they do. Could this shot have caused my blood pressure to shoot up so high almost 3 days later? I know I felt terrible for a day or so after the shot. I had to miss my second shot because of being in hospital. Was sheduled to go in today for second shot but it was cancelled because of bad snow storm. I'm really scared about going on with these shots but the pain I am going through is really keeping me from doing anything it is so bad. Has anyone else had nausea or shaking with these shots? I don't know what the medicine was in the shot, only know they like to do three in a row, one each week? Also can a bluging disk cause all this pain in my legs, musles, bones with numbness and tingling? Also since the shot, my big toe has went completely numb a couple times. Not sure if it's cause of the shot or because back is getting worse. I'm desperate for some answers.
Thanks,
cjean
:angel: [QUOTE=cjean]I am new here. I'm a 54 yr old woman who has had 2 MRI's on my lower back...the latest test in late 2003. I'm really confused about what I have as no doctor has really been clear about it. I am told this latest MRI did have more changes than the first one. I think I have degenerative disease of two disk's in my lower back. Through the years I have had my back go out to the point I had to stay in bed with pain meds. Now what I'm experiencing is totally different for the most part. I can feel ache in my lower back, but the pain is centering in hip, buttocks and mostly my leg although sometimes my other leg hurts. It feels like deep pain in the muscles of my legs, sharp pain moving sometimes all the way down to my ankle into the bone. I hurt no matter what I'm doing, laying, sitting, and standing in one spot is the most painful. I'm sorta under the impression that I have a bulging disc. I have tingling, pins and needles feeling all the time in my left leg and arm mostly. I have had a nerve study done, and was told that I don't have nerve damage, although this pain,tingling, pins and needles has gotten worse since that test. They have me going to a Head and Pain Clinic and I have had one shot and not sure what it was even. I was told it was a brother of the medicine cortizone, whatever that is? When I had the shot, I experienced ten minutes after the shot nausea and shakiness..which did go away within another 15 minutes. I have experienced even more symtoms and pain since the shot. I was told I may feel worse after the first shot, but need to continue the shots. I am not sure I want anymore shots as I had the shot on a Thurs. and that Sunday was taken by ambulance because my whole body went crazy, to the point of fainting and my blood pressure shot up to stroke level. I do have high blood pressure and am on two pills. My heart was checked out, they say it was fine...and was released without knowing what caused my problem. What I'm wondering about is several things....I do know I had to lay a 1/2 hour after the shot and they checked my blood pressure continually which they say they do. Could this shot have caused my blood pressure to shoot up so high almost 3 days later? I know I felt terrible for a day or so after the shot. I had to miss my second shot because of being in hospital. Was sheduled to go in today for second shot but it was cancelled because of bad snow storm. I'm really scared about going on with these shots but the pain I am going through is really keeping me from doing anything it is so bad. Has anyone else had nausea or shaking with these shots? I don't know what the medicine was in the shot, only know they like to do three in a row, one each week? Also can a bluging disk cause all this pain in my legs, musles, bones with numbness and tingling? Also since the shot, my big toe has went completely numb a couple times. Not sure if it's cause of the shot or because back is getting worse. I'm desperate for some answers.
Thanks,
cjean[/QUOTE] i have the same thing broke my back in aug2003 no have 2 hernated disk one pressing on the nerves which is causing the butt leg pain am going to have discetmey as soon as wc approve it tried all kinks of meds with no relief finally got the fentanyl patch it has been a great improvment good luck :angel:





All times are GMT -7. The time now is 01:58 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!